# SDR SWAA2020012874791

- Difficulty date: January 19, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 72,235 hours, 43,090 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF CHEM-MILLED AT STRINGER 4R AN INDICATION OF POSSIBLE CRACKS AT BS 500C +7 AND  +11.     REPAIRED FUSELAGE SKIN CRACKS AT BS 500C+7 AND +11", STR 4R PER ER #20-01371 REV IR AND EA #1-753-36434 REV IR.
